Radicava (Edaravone withdrawals??)

Scotiaspirit

Distinguished member
Joined
Nov 21, 2015
Messages
171
Reason
PALS
Diagnosis
11/2015
Country
CA
State
Nova Scotia
Radicava (Edaravone withdrawals??)

I had been off Edaravone for six weeks (ran out and had to source more). After the third week of being off Edaravone, I started to develop severe mid abdominal pain, and would break out into sweats. I started back on Edaravone this Monday, and the severe mid abdominal pain and sweats have disappeared. Coincidence? Or could this be an adverse reaction of going off the drug. I was on the drug since March 2018. I have not heard others with this complaint, but thought I would share my experience in the event some others experience(d) this type of effect too.
 

Wilson2009

Distinguished member
Joined
May 4, 2017
Messages
156
Reason
PALS
Diagnosis
01/2017
Country
US
State
KS
My last Radicava infusion was on June 6. I have had none of the symptoms that you mention since ending Radicava. Overall, I actually have felt better since stopping. Well, perhaps 'better' is too strong. Let's say I have felt more 'even' since I stopped my infusions.

For those wondering why I stopped, I had three reasons. I began to experience extensive bruising starting in March. The bruises seemed to just show up without reason. My mental acuity began to be affected during the infusion cycle starting around the same time and seemed to get worse with each new cycle. I just couldn't focus on the task at hand during a cycle. Finally, after 22 infusion cycles, it was beginning to feel like Radicava had more control that we did in our daily lives. The last reason by itself would not have caused stopping, but the three combined made the decision easy.

I am working on a rather long narrative on my Radicava experience that I will post when it is complete.
 

Scotiaspirit

Distinguished member
Joined
Nov 21, 2015
Messages
171
Reason
PALS
Diagnosis
11/2015
Country
CA
State
Nova Scotia
My last Radicava infusion was on June 6. I have had none of the symptoms that you mention since ending Radicava. Overall, I actually have felt better since stopping. Well, perhaps 'better' is too strong. Let's say I have felt more 'even' since I stopped my infusions.

For those wondering why I stopped, I had three reasons. I began to experience extensive bruising starting in March. The bruises seemed to just show up without reason. My mental acuity began to be affected during the infusion cycle starting around the same time and seemed to get worse with each new cycle. I just couldn't focus on the task at hand during a cycle. Finally, after 22 infusion cycles, it was beginning to feel like Radicava had more control that we did in our daily lives. The last reason by itself would not have caused stopping, but the three combined made the decision easy.

I am working on a rather long narrative on my Radicava experience that I will post when it is complete.
I have done 16 cycles, and halfway through my seventeenth cycle. One other thing, on my hands, the skin is peeling, something like eczema perhaps.
6958E1FB-0556-461A-B6CD-3FE46D0320C7.jpeg
 

KarenNWendyn

Forum Supporter
Moderator
Joined
Jul 29, 2017
Messages
2,138
Reason
PALS
Diagnosis
07/2017
Country
US
State
Oregon
That does look like eczema. Did it occur during a Radicava cycle or during the three week break?
Skin side effects of Radicava: Dermatitis (8%), eczema (7%), tinea (4%)
 

Scotiaspirit

Distinguished member
Joined
Nov 21, 2015
Messages
171
Reason
PALS
Diagnosis
11/2015
Country
CA
State
Nova Scotia
That does look like eczema. Did it occur during a Radicava cycle or during the three week break?
Skin side effects of Radicava: Dermatitis (8%), eczema (7%), tinea (4%)
It just occurred this week after restarting the drug after a six week timeframe of being off it.
 

KarenNWendyn

Forum Supporter
Moderator
Joined
Jul 29, 2017
Messages
2,138
Reason
PALS
Diagnosis
07/2017
Country
US
State
Oregon
Could be anything, but a drug reaction is suspicious.
 
Top